MathSciNet Relay Station
MathSciNet bibliographic data
MR1040911 30D05 (58F08)
Fernández, José L. A note on the Julia set of polynomials. Complex Variables Theory Appl. 12 (1989), no. 1-4, 83–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement